# SDR SWIA201744038

- Difficulty date: November 14, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 24,315 hours, 23,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB FWD FACE HAS 7 CHAFED AREAS .200 LONG BY .200 WIDE APPROX .003 DEEP WL105 AT LBL27.50, LBL18, I/B OF LBL9.50, I/B OF RBL9.50 RBL18, RBL27.50 & RBL36.20. (C-CHECK) REPAIRED DAMAGE IAW REO.
